# SDR SWIA202266715

- Difficulty date: October 10, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 21,458 hours, 11,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rod
- Condition: Gouged
- Location: Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT DV WINDOW LOWER ROD IS GOUGED.     (C-CHECK RO 10/31/2022)    REMOVED AND REPLACED PIOT DV WINDOW LOWER ROD. ADJUSTMENT CHECK GOOD. REF EMB 175 AMM 56-12-00.
